# SDR DL72S981650

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350339
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A 1 INCH CRACK AT RBL 25 AND WL 169.  THE CRACK WAS REPAIRED WITH A TITANIUM REPAIR DOUBLER ON A TEMPORARY BASIS WITH REPETITIVE INSPECTIONS.  THE PERMANENT REPAIR WILL ACCOMPLISH A WEB MODIFICATION PER BAC S/B 727-53-0215.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365397-14.
